# SDR REXA2016062801219

- Difficulty date: June 28, 2016
- Submitted: July 6, 2016
- Operation: Air carrier
- Aircraft: N8894A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7894
- Aircraft time: 23,799 hours, 21,030 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Riser
- Condition: Cracked
- Location: Pax Door Step
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR LOWER STEP AFT RISER IS CRACKED.  REPAIRED THE RISER IAW REO 601R-52-11-702. OPS CHECKED GOOD.
